# SDR AALA20170708002

- Difficulty date: July 8, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACKED RIGHT HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 92.70.  REMOVED AND REPLACED RIB PER SRM 55-10-09, SRM 51-40-02, AARD 51-00-05, AND DRAWING 182A1500.
